MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Codes Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that , the cs100 intra-aortic balloon pump (iabp) units wheels replaced.
 
Event or Problem Description
N/a.
 
Event or Problem Description
It was reported that, during a routine check the cs100 intra-aortic balloon pump (iabp) units wheels replaced.There was no patient involvement.
 
Event or Problem Description
It was reported that, during a routine check the cs100 intra-aortic balloon pump (iabp) unit wheels are damaged by wear.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: event site postal code: (b)(6).A getinge field service engineer (fse) checked and found that iabp had wheels damaged by wear.The customer is using the unit without the repair completed.Additional information was requested with regard to the repair and status of the iabp and if any pertinent information is received in the future, a supplemental report will be submitted.H3 other text : repair not performed by getinge.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17074782
Report Number2249723-2023-02678
Device Sequence Number20365993
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public10607567107691
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer06/23/2023
09/11/2023
02/26/2024
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/05/2023
09/12/2023
03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown